# SDR DALA13045515808

- Difficulty date: March 23, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 38,828 hours, 12,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 224
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE RT SIDE OF FUSELAGE, BS 224.60, STRINGER 16.  REPLACED FASTENER IAW SRM 53-00-01.  REMOVED TWO BLIND FASTENERS IAW ERA 513190-14, REV ORIG SEC III.  C/W ERA 513190-14 REV ORIG.
